Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

August 8, 2012Hamilton County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 8, 2012, 8:21 AM EDT for Hamilton County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 8:21 AM EDT (12:21 UTC)
Expired
Aug 8, 2012, 9:00 AM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Hamilton County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2519 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WWUS82 KJAX 081221
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 AM EDT WED AUG 8 2012

FLZ020-021-081300-
HAMILTON-SUWANNEE-
821 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 900 AM EDT...

AT 822 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF SUWANNEE RIVER STATE PARK...
MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST LAKE...SUWANNEE RIVER STATE PARK...JASPER AND
SUWANNEE SPRINGS THROUGH 900 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8283 3032 8281 3034 8321 3035 8321
      3036 8320 3037 8320 3039 8318 3041 8318
      3042 8323 3046 8323 3047 8324
TIME...MOT...LOC 1222Z 270DEG 11KT 3043 8308

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:45 AM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Aug 8, 3:45 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EDT WED AUG 8 2012

...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA TODAY...

.SHORT TERM (WED-FRI)...

TODAY...DEEP LAYER TROUGH WILL BE PUSHING THROUGH THE AREA
WHILE A DEEP LAYER RIDGE BEGINS TO BUILD IN FROM THE WESTERN ATLANTIC.
ALREADY SEEING A BAND OF SCATTERED SHOWERS AND STORMS ACROSS INLAND
SE GA AND FL BIG BEND IN ASSOCIATION WITH THE TROUGH.

RESULT WILL BE A MOIST AND UNSTABLE SW FLOW ACROSS THE AREA WHICH WILL
COMBINE WITH HEATING AND SEABREEZES TO PRODUCE NUMEROUS AFTERNOON SHOWERS
AND STORMS. SCATTERED STORMS WILL BEGIN THIS MORNING ACROSS SE GA AND
SUWANNEE VALLEY AND SPREAD THROUGH THE REST OF THE AREA DURING THE AFTERNOON
INTO THE EARLY EVE. WILL GO LIKELY POPS TODAY. FREQUENT CLOUD TO GROUND
LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAIN OF OVER 2 INCHES
(DUE TO HIGH PW) WILL BE THE MAIN CONCERNS. MAX TEMPS HELD IN CHECK DUE TO
CLOUD COVER/PCP AND WILL LEAN TOWARDS MET GUIDANCE AND STAY CLOSE TO CLIMO
VALUES.

THURSDAY/FRIDAY...THE DEEP LAYER RIDGE BUILDS IN ACROSS THE CNTL FL
PENINSULA WHILE THE TROUGH ACROSS THE AREA BEGINS TO WEAKENS BUT
STILL LINGERS IN THE AREA. MODELS CONTINUE TO INDICATE SW FLOW
BRINGING IN DEEP TROPICAL MOISTURE AND WILL AGAIN COMBINE WITH
MOISTURE/INSTABILITY TO PRODUCE SCATTERED AFTERNOON AND EVENING
SHOWERS/STORMS ENHANCED BY THE SEABREEZES. THE SW STEERING FLOW WILL
ALSO FAVOR LATE NIGHT AND MORNING SHOWERS/STORMS ACROSS INLAND SE
GA AND NEAR THE GULF COAST AND LINGERING STORMS NEAR THE EAST COAST
DURING THE LATE AFTERNOON/EARLY EVE. WILL GO HIGH END SCATTERED POPS
ALL AREAS WITH MAX TEMPS TEMPS A DEGREE OR TWO ABOVE CLIMO.

&&

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
THE DEEP LAYER RIDGE ACROSS THE FL PENINSULA GETS SHUNTED SOUTH
AS A DEEP LAYER TROUGH DIGS SE INTO THE AREA. THIS RESULTS IN
A MOIST AND UNSTABLE SW FLOW AND CONTINUATION OF HIGH END SCATTERED
POPS SATURDAY. MODELS INDICATE MOISTURE DECREASES SOME SUNDAY INTO
NEXT WEEK AS THE TROUGH LIFTS OUT AND WILL GO WITH SLIGHTLY LOWER
POPS. TEMPS RUNNING AROUND A COUPLE OF DEGREES ABOVE CLIMO.

&&

.AVIATION...
GENERALLY VFR CONDS THIS MORNING WITH MID/HIGH CLOUDS ALTHOUGH
POSSIBLE MVFR VSBYS/CIGS AROUND SUNRISE. SHOWER/TSTM ACTIVITY SHOULD
DEVELOP AT LOCAL TAF SITES LATE THIS MORNING AND CONTINUE THROUGH
THE AFTERNOON AND HAVE TEMPO GROUPS FOR MVFR CONDS IN TSTM ACTIVITY
INTO THE EARLY EVENING...WITH MAIN IMPACT BEING HEAVY RAIN AND
LIGHTNING ACTIVITY. CONDS SHOULD IMPROVE AFTER SUNSET TO MAINLY VFR
CIGS WITH MID/HIGH CLOUDS.

&&

.MARINE...
SOUTH TO SOUTHWEST FLOW AT 10-15 KNOTS CONTINUES THROUGH THE
FORECAST PERIOD WITH SEAS OF 2 TO 4 FEET. NOCTURNAL S/SW SURGES
CLOSE AROUND 15 KNOTS WILL BE POSSIBLE EACH NIGHT.

RIP CURRENTS: LOW RISK CONTINUES WITH THE OFFSHORE S/SW FLOW AND
SWELLS REMAINING AT 2 FEET OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  73  91  73 /  70  40  40  40
SSI  88  76  89  77 /  60  50  40  40
JAX  90  74  91  74 /  60  30  50  40
SGJ  90  75  89  75 /  60  30  40  40
GNV  90  73  90  73 /  60  30  40  40
OCF  91  73  92  73 /  50  20  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/JH
Hazardous weather outlook, Aug 8, 4:16 AM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 AM EDT WED AUG 8 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-091000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL
GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
416 AM EDT WED AUG 8 2012

...NUMEROUS STORMS ACROSS THE AREA TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A MOIST AND UNSTABLE SOUTHWEST FLOW WILL COMBINE WITH A DISTURBANCE
WHICH WILL LEAD TO NUMEROUS STORMS TODAY. THE ACTIVITY WILL BEGIN
DURING THE MORNING ACROSS INLAND SOUTHEAST GEORGIA AND THE UPPER
SUWANNEE VALLEY AND SPREAD THROUGH THE REST OF THE AREA THIS
AFTERNOON. THE STORMS MAY LINGER ACROSS SOUTHEAST GEORGIA AND THE
FLORIDA EAST COAST EARLY IN THE EVENING. THE STRONGER STORMS WILL BE
CAPABLE OF FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND
LOCALLY HEAVY RAIN OF OVER 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Aug 8, 3:28 AM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 AM EDT WED AUG 8 2012

GAZ132-149-080830-
ATKINSON-COFFEE-
328 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
COFFEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 AM
EDT...

AT 328 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
AMBROSE TO 8 MILES SOUTH OF WILLACOOCHEE...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PEARSON...DOUGLAS...BROXTON...AXSON AND WEST
GREEN THROUGH 430 AM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3152 8309 3161 8306 3164 8302 3169 8300
      3170 8284 3167 8284 3167 8271 3167 8270
      3129 8266 3128 8270 3123 8270 3119 8267
      3118 8304 3127 8304 3133 8307 3140 8314
      3147 8315
TIME...MOT...LOC 0728Z 267DEG 15KT 3160 8305 3123 8301

HESS
Special weather statement, Aug 8, 6:12 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 AM EDT WED AUG 8 2012

GAZ136-151-152-081100-
BRANTLEY-PIERCE-WAYNE-
612 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...SOUTHERN PIERCE AND NORTHERN BRANTLEY COUNTIES FOR EXCESSIVE
LIGHTNING VALID UNTIL 700 AM EDT...

AT 612 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF BLACKSHEAR...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOBOKEN...BLACKSHEAR...PATTERSON...RAYBON...HORTENSE...
BROADHURST AND GARDI THROUGH 700 AM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH CAN BE EXPECTED. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3159 8182 3140 8168 3137 8171 3113 8221
      3117 8221 3117 8223 3119 8227 3121 8229
      3122 8228 3123 8230 3128 8234
TIME...MOT...LOC 1012Z 238DEG 26KT 3126 8218

HESS
Special weather statement, Aug 8, 6:26 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 AM EDT WED AUG 8 2012

GAZ132-149-081115-
ATKINSON-COFFEE-
626 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
SOUTHERN COFFEE COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 715 AM
EDT...

AT 625 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WILLACOOCHEE...MOVING NORTHEAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...PEARSON...AXSON...DOUGLAS AND NICHOLLS THROUGH 715 AM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40
MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3148 8312 3153 8308 3156 8263 3128 8268
      3128 8270 3119 8270 3119 8305 3127 8304
      3131 8307 3133 8307 3136 8311 3140 8314
      3147 8316
TIME...MOT...LOC 1025Z 244DEG 19KT 3133 8302

HESS
Special weather statement, Aug 8, 7:25 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 AM EDT WED AUG 8 2012

FLZ020-081215-
HAMILTON-
725 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
815 AM EDT...

AT 725 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WEST LAKE...OR 7 MILES NORTH OF SUWANNEE
RIVER STATE PARK...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WEST LAKE AND JASPER THROUGH 815 AM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3062 8301 3061 8295 3042 8292 3045 8319
      3054 8322
TIME...MOT...LOC 1125Z 257DEG 11KT 3050 8313

ENYEDI
Special weather statement, Aug 8, 7:28 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 AM EDT WED AUG 8 2012

FLZ020-081215-
HAMILTON-
728 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 815 AM
EDT...

AT 728 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF BLUE SPRINGS...OR 7 MILES
NORTHWEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...
WEST LAKE AND JASPER THROUGH 815 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3062 8306 3061 8293 3042 8288 3042 8297
      3043 8300 3042 8301 3043 8303 3043 8307
      3044 8308 3042 8314 3042 8323 3046 8323
      3047 8325 3054 8325
TIME...MOT...LOC 1128Z 248DEG 16KT 3048 8323

ENYEDI
Special weather statement, Aug 8, 8:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 AM EDT WED AUG 8 2012

FLZ020-021-081300-
HAMILTON-SUWANNEE-
821 AM EDT WED AUG 8 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 900 AM EDT...

AT 822 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF SUWANNEE RIVER STATE PARK...
MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST LAKE...SUWANNEE RIVER STATE PARK...JASPER AND
SUWANNEE SPRINGS THROUGH 900 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8283 3032 8281 3034 8321 3035 8321
      3036 8320 3037 8320 3039 8318 3041 8318
      3042 8323 3046 8323 3047 8324
TIME...MOT...LOC 1222Z 270DEG 11KT 3043 8308

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:25 AM EDTSpecial Weather StatementJAXHamilton50 min
Aug 8, 7:28 AM EDTSpecial Weather StatementJAXHamilton47 min
Aug 8, 12:54 PM EDTSpecial Weather StatementJAXGilchrist51 min
Aug 8, 1:34 PM EDTSpecial Weather StatementJAXAlachua41 min
Aug 8, 1:36 PM EDTSpecial Weather StatementJAXDuval39 min
Aug 8, 1:54 PM EDTSpecial Weather StatementJAXDuval66 min
Aug 8, 2:16 PM EDTSpecial Marine WarningJAX89 min
Aug 8, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Aug 8, 2:43 PM EDTSpecial Marine WarningJAX62 min
Aug 8, 2:44 PM EDTSpecial Weather StatementJAXHamilton31 min
Aug 8, 3:16 PM EDTSpecial Weather StatementJAXSaint Johns44 min
Aug 8, 3:37 PM EDTSpecial Weather StatementJAXBaker53 min
Aug 8, 3:48 PM EDTSpecial Marine WarningJAX117 min
Aug 8, 3:55 PM EDTSpecial Weather StatementJAXFlagler35 min
Aug 8, 4:01 PM EDTSpecial Weather StatementJAXMarion29 min
Aug 8, 4:51 PM EDTAreal Flood AdvisoryJAXFlagler54 min
Aug 8, 3:28 AM EDTSpecial Weather StatementJAXAtkinson, Coffee62 min
Aug 8, 4:32 AM EDTAreal Flood AdvisoryJAXCoffee118 min
Aug 8, 6:12 AM EDTSpecial Weather StatementJAXPierce48 min
Aug 8, 6:26 AM EDTSpecial Weather StatementJAXAtkinson49 min
Aug 8, 4:05 PM EDTSpecial Weather StatementJAXClinch40 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.